View Similar Products

Medique Cold & Allergy Medication: Phenylephrine HCl 10 mg, 0.01 g Container Size, Packet, Tablet, No Flavor, 250 PK

Item # 971R648

$24.75 Pack of 250

Product Specs

Active Ingredient & Amount: Phenylephrine HCl 10 mg
Pack Qty: 250
Container Size: 0.01 g
Container Type: Packet
Dosage Form: Tablet
Features: Non Drowsy; Easy to Swallow Tablets
Flavor: No Flavor
Inactive Ingredient: FD&C Red No. 40; Carnauba Wax; Croscarmellose Sodium; Dicalcium Phosphate; FD&C Yellow No. 6; Hypromellose; Lactose; Magnesium Stearate; Microcrystalline Cellulose; Polyethylene Glycol; Propylene Glycol; Silicon Dioxide; Stearic Acid; Titanium Dioxide
Includes: (1) Set of Spanish Label
Maximum Relief Time: 4 hr
Number of Pills Per Packet: 1
Pack Unit: PK
Specifications Met: FDA
Sugar-Free: No
Symptom Treated: Nasal Congestion; Sinus Congestion and Pressure
Type: Sinus and Allergy
Unitized: No
Manufacturer Part Number: 80948

Compliance and Restrictions

Country Of Origin

  • Varies

About Cold & Allergy Medications

Treat nasal congestion, sore throats, sneezing, and other mild cold and allergy symptoms with this selection of medicines.